We consider the following functions
where
Révisé le :
Accepté le :
Publié le :
@article{CRMATH_2020__358_8_917_0, author = {Das, Sourav}, title = {A complete monotonicity property of the multiple gamma function}, journal = {Comptes Rendus. Math\'ematique}, pages = {917--922}, publisher = {Acad\'emie des sciences, Paris}, volume = {358}, number = {8}, year = {2020}, doi = {10.5802/crmath.115}, language = {en}, url = {https://www.numdam.org/articles/10.5802/crmath.115/} }
TY - JOUR AU - Das, Sourav TI - A complete monotonicity property of the multiple gamma function JO - Comptes Rendus. Mathématique PY - 2020 SP - 917 EP - 922 VL - 358 IS - 8 PB - Académie des sciences, Paris UR - https://www.numdam.org/articles/10.5802/crmath.115/ DO - 10.5802/crmath.115 LA - en ID - CRMATH_2020__358_8_917_0 ER -
%0 Journal Article %A Das, Sourav %T A complete monotonicity property of the multiple gamma function %J Comptes Rendus. Mathématique %D 2020 %P 917-922 %V 358 %N 8 %I Académie des sciences, Paris %U https://www.numdam.org/articles/10.5802/crmath.115/ %R 10.5802/crmath.115 %G en %F CRMATH_2020__358_8_917_0
Das, Sourav. A complete monotonicity property of the multiple gamma function. Comptes Rendus. Mathématique, Tome 358 (2020) no. 8, pp. 917-922. doi : 10.5802/crmath.115. https://www.numdam.org/articles/10.5802/crmath.115/
[1] The multiple gamma function and its application to computation of series, Ramanujan J., Volume 9 (2005) no. 3, pp. 271-288 | DOI | MR | Zbl
[2] The theory of the G-function, Quart. J., Volume 31 (1900), pp. 264-314 | Zbl
[3] On the theory of the multiple Gamma function, Trans. Camb. Philos. Soc., Volume 19 (1904), pp. 374-439 | Zbl
[4] Inequalities for the double gamma function, J. Math. Anal. Appl., Volume 351 (2009) no. 1, pp. 182-185 | DOI | MR | Zbl
[5] Determinant of Laplacian on
[6] Determinants of the Laplacians on the
[7] Multiple gamma functions and their applications, Analytic number theory, approximation theory, and special functions, Springer, 2014, pp. 93-129 | DOI | Zbl
[8] Inequalities involving the multiple psi function, C. R. Math. Acad. Sci. Paris, Volume 356 (2018) no. 3, pp. 288-292 | MR | Zbl
[9] Pick functions related to the triple Gamma function, J. Math. Anal. Appl., Volume 455 (2017) no. 2, pp. 1124-1138 | MR | Zbl
[10] Bounds for triple gamma functions and their ratios, J. Inequal. Appl., Volume 2016 (2016), 210, 11 pages | MR | Zbl
[11] A complete monotonicity property of the gamma function, J. Math. Anal. Appl., Volume 296 (2004) no. 2, pp. 603-607 | MR | Zbl
[12] The multiple gamma function and its
[13] Determinants of Laplacians and multiple gamma functions, SIAM J. Math. Anal., Volume 19 (1988) no. 2, pp. 493-507 | DOI | MR | Zbl
[14] L’équation fonctionnelle de la fonction zêta de Selberg du groupe modulaire
Cité par Sources :